Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 01:39:42 PM

Login with username, password and session length


Members
  • Total Members: 24258
  • Latest: ter353
Stats
  • Total Posts: 649881
  • Total Topics: 49601
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I was late taking my meds  (Read 1853 times)

0 Members and 1 Guest are viewing this topic.

Offline midnightchatter

  • Member
  • Posts: 29
I was late taking my meds
« on: July 28, 2006, 04:08:27 AM »
Hi guys,

Well i'm getting myself in a right state here so i thought i'd to you all for advice.

I'm currently taking sustivia / truvada. I take it at 1.30 am every day due to my weird work hours.

last night my alarm went off but instead of grabbing my pills and going back to sleep i nodded back off!

I woke up with a start at 3.15am in a blind panic and took my meds straight away.

Now i'm really worried i've blown my chances with this regime.

I've only been taking meds since february and havent ever took a dose late.

Your input would be greatly appreciated xx




Offline edfu

  • Member
  • Posts: 1,086
Re: I was late taking my meds
« Reply #1 on: July 28, 2006, 04:29:16 AM »
Sustiva has an extreeemely long half-life.  It stays operative in your body longer than any other HIV drug.  A two-hour delay in taking Sustiva is really quite meaningless. It takes days for Sustiva to clear your body after terminating its usage.   And a two-hour delay for the Truvada is also nothing to worry about.  I suppose if it were a delay of eight hours or more, there might be an extremely small cause for concern, but one two-hour delay in months is unimportant.     
"No one will ever be free so long as there are pestilences."--Albert Camus, "The Plague"

"Mankind can never be free until the last brick in the last church falls on the head of the last priest."--Voltaire

poznoregon

  • Guest
Re: I was late taking my meds
« Reply #2 on: July 30, 2006, 02:09:26 PM »
I think you will be fine, I take my sustiva are varied times since my sleep schedule is never the same. During the week I'll take it at around 9:30pm but on the weekends I have taken it much later than that and a few times in Las Vegas I have taken it the next morning after staying up all night. I think taking truvada 2 hours late is probably ok. 
Just like when you travel across times zones you have to make an adjustment to when you take your meds, once in a while you might be off by an hour or two. I think you just want to minimize these small interuptions, you will be fine. I'm a night owl and on weekends I'll take my sustiva later in the night or early morning such as last night at 1:30am.  I have been doing this with sustiva since August-99 when I first started the drug and my labs have always been good.  The first time I was late taking my drugs I mentioned it to the Dr. and she told me not to worry about it if it is a rare occasion.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.